# SDR ASOA201612063083

- Difficulty date: December 6, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N12921
- Make and model: Emb EMB-145LR
- Aircraft serial: 145354
- Aircraft time: 38,871 hours, 29,852 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7337199505
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE COMING FROM OVERHEAD GALLEY LIGHTS.  MAINTENANCE INSPECTED AND REPLACED THE GALLEY LIGHT ASSEMBLY. OPS CHECKED GOOD.
